T Nation

Accutane and Acne Issues

I usually have no problem dealing with the acne that comes along with AAS use. But not this time.
I thought being on a B & C and monitoring my levels more precisely it wouldn’t be so bad. Came off 5 weeks of Tren and switched to NPP on a base of 750mg/wk of Delytestryl… have about three weeks left to this Test/N.P.P blast… just finished 3 weeks of HCG too. Starting hGH on Monday and my chick is getting implants next week. After about 4 or 5 weeks of healing were vacationing alot and this is only going to get worse.

I have great hygeine, shower twice a day, change my sheets and towels, etc… even hit the spa for exfoliation/extractions… not helping with this hormomal acne…

I have access to Accutane, and probably anything else… I’m open to other ideas,but need a quick guarenteed fix… please let me know

Have her smash her new boobs in ur face, see if that helps.

I’ve known some people who have used Accutane. It works really really well and often does the job for good, but it’s not an instant fix by any means. It’s something that works over the course of months. And it can cause worse acne in the short-term (i.e. weeks), in addition to many other side effects. It’s not exactly a benign drug, which is why it isn’t prescribed to every self-conscious teenager out there. If it’s something that interests you, then it’s definitely time to do some research to make sure it’s the right drug for you.

You could potentially look into topical preparations (e.g. benzoyl peroxide, adapalene, etc.). They seem to act a lot faster and are usually well-tolerated, but they’re nowhere near as effective.

Antibiotics (e.g. doxycycline) are another line of treatment. I have no idea off the top of my head how fast they work though.

One thing to keep in mind, though. You said you’re going on vacation, and I think it’s safe to assume that it’ll be to some place sunnier than Canada. Pretty much any acne drug can make you (potentially a lot) more sensitive to the sun.

Something you should consider is that this drug is known to have deleterious affects on liver function. Everytime I start a patient on this stuff, I do a LFT (liver function test) as a baseline and have serial LFTs drawn every 6 months.

As apokolyps said, it takes many months. Not too mention that you have dry skin (BAD) as a side effect of the medication. If you’re gonna be vacationing, the sun exposure is also problematic. I’d stick to topical solutions if you want a solution. I usually only use Accutane as a last resort for patients that have failed a year of therapy on topicals and oral abx, as well as lifestyle changes.

Also, consider that the things you’re putting into your body have lasting effects…

Regards,
MC

I did Accutane in my early 20’s… prescribed… had to get blood tests and all. chapped lips and dry skin was definatly a problem. As I got older I heard of guys getting it and they took different doses that worked quicker. I’m sure it was harsh.

If theres specific topical creams, can you give me exact names so I can go about getting them?

I self prescribed Accutane from RS.

been on it for less than a week, skin is dramatically clearer.

my second time on Accutane…

[quote]Mr. Walkway wrote:
I self prescribed Accutane from RS.

been on it for less than a week, skin is dramatically clearer.

my second time on Accutane…[/quote]

RS?

I figure I have 6-8 weeks realistically to get it under control…

I’ve got some Doxycycline coming anyways

[quote]JKriminal wrote:
If theres specific topical creams, can you give me exact names so I can go about getting them?
[/quote]

You could try Tactuo (adapalene and benzoyl peroxide). It seems to work pretty quick and is pretty mild. Adapalene works by drying out the skin, so it’s only a good option if your acne is related to oily skin.